Paroxetine And Body Fat Help

1 Reply Updated



Conversation Starter

Anonymous Says:


Hi, I had been on paroxetine 20 mg for about a month, and suddenly have like, a layer of fat on my belly that hasn't gone away. For more background, I started taking it probably a little more than a month and a half ago, and I started experiencing some extreme (for me) side effects that I had never experienced with anxiety or depression meds before, namely dizziness and feeling sleepy more often. I looked up other people's experiences to see if those were common side effects, and then saw people talking about how it made them gain a lot of weight. I'm 5' tall and about 95 lbs, and have never had any problems with weight before but just in case I made sure to start exercising more/longer (both cardio and muscle toning type stuff), cut down on sugar (and some other things in general, like mayonnaise), and if I needed to have a snack I've made sure it's something like carrots or fruit.

Despite that I might've gained like 1 pound, which that part really isn't a big deal, the part I'm worried about is that I've always had a toned stomach with barely any fat there at all and now there's this layer there. It mustn't be much because it's not visible unless I'm bending a certain way, but I can FEEL it and it feels so wrong. I've even been almost 10 pounds heavier before and never had that, so I'm kind of freaking out like what's going on and where is it coming from. It's one thing when your body changes gradually over time, but the idea that something can change it practically overnight and the thought of what if this is permanent is giving me some serious anxiety.

So I feel like I have been off it for a month (my estimations must be wrong somewhere, either I started it earlier than the end of July, or I've been off it for less than a month, not sure) so I guess it's not like I've given it that much time, but I'm just really worried about what to expect. Do I just need to wait longer for the drug to get out of my system? Or is it probably out of my system and my metabolism or whatever it is just needs some time to go back to normal? Is this likely a permanent change even though I've only been on it a month? Or is it just going to be really hard to lose it and I need to start doing some really intense exercising and diet changes? Also, since I'm guessing these things would make a difference, I'll mention I'm 28, have never had kids, and I take after the side of my family that genetically tend to be naturally thin. Any insight, advice, whatever would be helpful, thanks.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Yes, it may take time for your body to return to normal, that is typical with most medications, according to FDA reports. You may also experience anxiety, pain, and rebound depression.

Additionally, just because most of your family is thin, that doesn't mean you always will be, and our bodies can change with time. While I am not as tiny as I was, when I was 28, I am still considered skinny and tiny at 46 and just 124 pounds.

Overall, it would be best to consider your BMI, and overall health, before going on any extreme diet, or exercise routine.

Has your doctor said there was a problem?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Time frame for urbanol and paroxetine to take effect
I just started taking urbanol 10ml with paroxetine unicorn 20. How long before results can be felt? I have severe pain b... 1 reply
What Can i do to help and put vitamins back into my body from taking medications?
i am prescribed 10 mg of amphetamine salts twice a day and 2 clonidine for sleep just wondering what can do to help my b... 1 reply
Drugs and foods to help me fat abit.
Am getting slimmer which drugs and foods will i be taking to make me fat abit? ## Hi Ose, From a nutritional standpoint,... 2 replies
drug to help you gain weight and fat
I am 27 years old and am very thin. Plz tell me which drug can i take to gain weight? ## DEAR SIR/MAM. IAM 32 YEARS OLD ... 8 replies
I Have a fatty lobes through out my liver, all labs have been getting worse. Help me understand... I lost my Brother to Cancer of the Liver.
I feel so sickly ill everyday. Its like a slow death. my body changed completely, I went from looking 36 to 59 and 9 mon... 1 reply
paroxetine
what should this pill look like ( 20mg) ## What should Paroxetine 10 mg look like? ## Well that is very hard to say. If ... 3 replies
paroxetine-higher dosage
i am currently taking paroxetine hcl-40 mg tablet. i had to switch from paxil cr-around 62.5 mg because a program called... 2 replies
Paroxetine 40mg
Round White tablet with imprint ZC18 ## Based on the description provided, I found your pill to be Paroxetine HCL (40 mg... 2 replies
Paroxetine Hcl 30mg tab
Markings: 93 7116 blue round film coated ## were or whom makes this generic form of paxil ## oops i mean who makes the b... 2 replies
paroxetine generic
Round White No Score Imprint ZC18 prescription label has QCPUAGL QCPST100 AUT 191 S0040236869 ## Have never been sent th... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 September 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA